Gravitating BPS dyons without a dilaton

Choonkyu Lee, Q. Han Park

Research output: Contribution to journalArticle

Abstract

We describe curved-space BPS dyon solutions, the ADM mass of which saturates the gravitational version of the Bogomol'nyi bound. This generalizes self-gravitating BPS monopole solutions of Gibbons et al. when there is no dilaton.

Original languageEnglish
Pages (from-to)478-482
Number of pages5
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume387
Issue number3
DOIs
Publication statusPublished - 1996 Oct 24
Externally publishedYes

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Gravitating BPS dyons without a dilaton'. Together they form a unique fingerprint.

Cite this